Mathematical Physics
Regularity results for a model in magnetohydrodynamics with imposed pressure
Comptes Rendus. Mathématique, Volume 358 (2020) no. 9-10, pp. 1033-1043.

The magnetohydrodynamics (MHD) problem is most often studied in a framework where Dirichlet type boundary conditions on the velocity field is imposed. In this Note, we study the (MHD) system with pressure boundary condition, together with zero tangential trace for the velocity and the magnetic field. In a three-dimensional bounded possibly multiply connected domain, we first prove the existence of weak solutions in the Hilbert case, and later, the regularity in W 1,p (Ø) for p2 and in W 2,p (Ø) for p6/5 using the regularity results for some Stokes and elliptic problems with this type of boundary conditions. Furthermore, under the condition of small data, we obtain the existence and uniqueness of solutions in W 1,p (Ø) for 3/2<p<2 by using a fixed-point technique over a linearized (MHD) problem.

La plupart des travaux sur le système de la magnétohydrodynamique (MHD) considèrent une condition aux limites de type Dirichlet pour le champ de vitesses. Dans cette Note, nous étudions le système (MHD) avec une pression donnée au bord, ainsi qu’une trace tangentielle nulle pour la vitesse du fluide et le champ magnétique. Dans un ouvert borné tridimensionnel, éventuellement multiplement connexe, on commence par prouver l’existence de solutions faibles dans le cas Hilbertien, et ensuite, nous montrons la régularité W 1,p (Ø) pour p2 et W 2,p (Ø) pour p6/5 en utilisant les résultats de régularité pour certains problèmes de Stokes avec ce type de conditions aux limites. De plus, pour des données petites, nous démontrons l’existence et l’unicité des solutions dans W 1,p (Ø) pour 3/2<p<2 en utilisant un théorème de point fixe appliqué au problème linéarisé de (MHD).

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/crmath.113
Classification: 35J60, 35Q35, 35Q60
Poirier, Julien 1; Seloula, Nour 1

1 Laboratoire de Mathématiques Nicolas Oresme (LMNO). Université de Caen (UMR 6139), 14000 Caen, France
@article{CRMATH_2020__358_9-10_1033_0,
     author = {Poirier, Julien and Seloula, Nour},
     title = {Regularity results for a model in magnetohydrodynamics with imposed pressure},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1033--1043},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {358},
     number = {9-10},
     year = {2020},
     doi = {10.5802/crmath.113},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/crmath.113/}
}
TY  - JOUR
AU  - Poirier, Julien
AU  - Seloula, Nour
TI  - Regularity results for a model in magnetohydrodynamics with imposed pressure
JO  - Comptes Rendus. Mathématique
PY  - 2020
SP  - 1033
EP  - 1043
VL  - 358
IS  - 9-10
PB  - Académie des sciences, Paris
UR  - http://archive.numdam.org/articles/10.5802/crmath.113/
DO  - 10.5802/crmath.113
LA  - en
ID  - CRMATH_2020__358_9-10_1033_0
ER  - 
%0 Journal Article
%A Poirier, Julien
%A Seloula, Nour
%T Regularity results for a model in magnetohydrodynamics with imposed pressure
%J Comptes Rendus. Mathématique
%D 2020
%P 1033-1043
%V 358
%N 9-10
%I Académie des sciences, Paris
%U http://archive.numdam.org/articles/10.5802/crmath.113/
%R 10.5802/crmath.113
%G en
%F CRMATH_2020__358_9-10_1033_0
Poirier, Julien; Seloula, Nour. Regularity results for a model in magnetohydrodynamics with imposed pressure. Comptes Rendus. Mathématique, Volume 358 (2020) no. 9-10, pp. 1033-1043. doi : 10.5802/crmath.113. http://archive.numdam.org/articles/10.5802/crmath.113/

[1] Alekseev, Gennady V. Mixed Boundary value problems for stationary magneto-hydrodynamic equations of a viscous heat-conducting fluid, J. Math. Fluid Mech., Volume 18 (2016) no. 3, pp. 591-607 | DOI | Zbl

[2] Alekseev, Gennady V. Solvability of an inhomogeneous boundary value problem for the stationary magnetohydrodynamic equations for a viscous incompressible fluid, Differ. Equ., Volume 52 (2016) no. 6, pp. 739-748 | DOI | MR | Zbl

[3] Alekseev, Gennady V.; Brizitskii, Roman V. Control problems for stationary magnetohydrodynamic equations of a viscous heat-conducting fluid under mixed boundary conditions, Comput. Math. Math. Physics., Volume 45 (2005) no. 12, pp. 2049-2065 | Zbl

[4] Alekseev, Gennady V.; Brizitskii, Roman V. Solvability of the boundary value problem for stationary magnetohydrodynamic equations under mixed boundary conditions for the magnetic field, Appl. Math. Lett., Volume 32 (2014), pp. 13-18 | DOI | MR | Zbl

[5] Amrouche, Chérif; Boukassa, Saliha Existence and regularity of solution for a model in magnetohydrodynamics, Nonlinear Anal., Theory Methods Appl., Volume 190 (2020), 111602, 20 pages | DOI | MR | Zbl

[6] Amrouche, Chérif; Rodriguez-Bellido, María Ángeles Stationary Stokes, Oseen and Navier–Stokes equations with singular data, Arch. Ration. Mech. Anal., Volume 199 (2011) no. 2, pp. 597-651 | DOI | MR | Zbl

[7] Amrouche, Chérif; Rodriguez-Bellido, María Ángeles The Oseen and Navier–Stokes equations in a non-solenoidal framework, Math. Methods Appl. Sci., Volume 39 (2016) no. 17, pp. 5066-5090 | DOI | MR | Zbl

[8] Amrouche, Chérif; Seloula, Nour El Houda L p -theory for the Navier–Stokes equations with pressure boundary conditions, Discrete Contin. Dyn. Syst., Volume 6 (2013) no. 5, pp. 1113-1137 | DOI | MR | Zbl

[9] Amrouche, Chérif; Seloula, Nour El Houda L p -theory for vector potentials and Sobolev’s inequalities for vector fields: application to the Stokes equations with pressure boundary conditions, Math. Models Methods Appl. Sci., Volume 23 (2013) no. 1, pp. 37-92 | DOI | MR | Zbl

[10] Brizitskii, Roman V.; Tereshko, Dmitry A. On the solvability of boundary value problems for the stationary magnetohydrodynamic equations with inhomogeneous mixed boundary conditions, Differ. Equ., Volume 43 (2007) no. 2, pp. 246-258 | DOI | Zbl

[11] Conca, Carlos; Parés Madroñal, Carlos; Pironneau, Olivier; Thiriet, Marc Navier–Stokes equations with imposed pressure and velocity fluxes, Int. J. Numer. Methods Fluids, Volume 20 (1995) no. 4, pp. 267-287 | DOI | MR | Zbl

[12] Deng, Jien; Tao, Zhenzhen; Zhang, Tong Iterative penalty finite element methods for the steady incompressible magnetohydrodynamic problem, Comput. Appl. Math., Volume 36 (2017) no. 4, pp. 1637-1657 | DOI | MR | Zbl

[13] Greif, Chen; Li, Dan; Schötzau, Dominik; Wei, Xiaoxi A mixed finite element method with exactly divergence-free velocities for incompressible magnetohydrodynamics, Comput. Methods Appl. Mech. Eng., Volume 199 (2010), pp. 2840-2855 | DOI | MR | Zbl

[14] Hiptmair, Ralf; Li, Lingxiao; Mao, Shipeng; Zheng, Weiying A fully divergence-free finite element method for magnetohydrodynamic equations, Math. Models Methods Appl. Sci., Volume 28 (2018) no. 4, pp. 659-695 | DOI | MR | Zbl

[15] Qiu, Weifeng; Shi, Ke A mixed DG method and an HDG method for incompressible magnetohydrodynamics, IMA J. Numer. Anal., Volume 40 (2020) no. 2, pp. 1356-1389 | DOI | MR | Zbl

[16] Schötzau, Dominik Mixed finite element methods for stationary incompressible magneto-hydrodynamics, Numer. Math., Volume 96 (2004) no. 4, pp. 771-800 | DOI | MR | Zbl

[17] Seloula, Nour El Houda Mathematical analysis and numerical approximation of the Stokes and Navier–Stokes equations with non standard boundary conditions, Ph. D. Thesis, Université de Pau et des Pays de l’Adour, (France) (2010)

[18] Zeng, Yong; Zhang, Zhibing Existence, regularity and uniqueness of weak solutions with bounded magnetic fields to the steady Hall-MHD system, Calc. Var. Partial Differ. Equ., Volume 59 (2020) no. 2, 84, 16 pages | DOI | MR | Zbl

Cited by Sources: